# SDR DALA2020050602363

- Difficulty date: May 2, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N320DN
- Make and model: Airbus A321-211
- Aircraft serial: 7546
- Aircraft time: 9,022 hours, 4,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L FLOOR EXIT LIGHT SIGN COVER MISSING, REPLACED DOOR 1L FLOOR EMERGENCY EXIT LIGHT SIGN COVER
